MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 ise module analyzer serial number is (b)(6).The customer stated there may have been a drop on the end of a probe and he had not seen this before.The field service engineer determined there was possible contamination of the ise reagent flow path.Ise checks revealed unstable values.The system was decontaminated and the reagents were primed.The vacuum nozzle and solenoids were checked.Ise checks were more stable after these actions.Calibration and controls passed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they have been having ongoing issues with calibration failures and quality control recovery on the cobas 8000 ise module.A physician questioned sodium electrode results for an unspecified number of patient samples.The customer provided an example of one patient sample with discrepant sodium results.The sample initially resulted in a sodium value of 122 mmol/l.After the physician questioned the result, the sample was repeated on an unknown analyzer, resulting in a value of 134 mmol/l.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
No further issues were reported after the service actions were performed.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23729128
Report Number1823260-2025-04966
Device Sequence Number15867316
Product Code JGS
UDI-Device Identifier07613336227763
UDI-Public07613336227763
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown